# SDR CALA2016041895274

- Difficulty date: April 12, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 48,086 hours, 20,572 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERIOR SKIN, UPPER AFT SKIN GOUGED.  REPAIRED IAW SRM 52-31-00-201 FIG 209.
